# SDR DALA2023110609144

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,713 hours, 45,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 DOOR L2 EXCAPESLIDE LANYARD HANGING DOWN. CORRECTIVE ACTION: RESECURED LANYARD, REF B757 AMM 25-66. A/C OK FOR SVC. (9937722)
